IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Polar decompositions of oblique projections
Autor/es:
G. CORACH, A. MAESTRIPIERI
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: AMSTERDAM; Año: 2010 vol. 433 p. 511 - 511
ISSN:
0024-3795
Resumen:
The partial isometries and the positive semidefinite operators which appear as factors of polar decompositions of bounded linear idempotent operators in a Hilbert space are characterized.